Faculty of Electrical Engineering

Czech Technical University in Prague

CTU in Prague

13000 / 13101 - Publications - 2012

13000 / 13101 - Department of Mathematics

Publications 2012

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

GABRIËLS, J. and M. NAVARA. Associativity of operations on orthomodular lattices. Mathematica Slovaca. 2012, 62(6), 1069-1078. ISSN 0139-9918.

ZIKMUNDOVÁ, M., K. STAŇKOVÁ HELISOVÁ, and V. BENEŠ. Spatio-Temporal Model for a Random Set Given by a Union of Interacting Discs. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. 2012, 14(3), 883-894. ISSN 1387-5841.

HYKŠOVÁ, M., A. KALOUSOVÁ, and Ivan SAXL. Early History of Geometric Probability and Stereology. Image Analysis and Stereology. 2012, 31(1), 1-16. ISSN 1580-3139.

KRAJNÍK, E., et al. Solving singular convolution equations using the inverse Fast Fourier Transform. Applications of Mathematics. 2012, 57(5), 543-550. ISSN 0862-7940.

MATOUŠEK, M. and P. PTÁK. Orthocomplemented difference lattices in association with generalized rings. Mathematica Slovaca. 2012, 62(6), 1063-1068. ISSN 0139-9918.

CHETCUTTI, E. and J. HAMHALTER. COMPLETENESS OF *-SYMMETRIC GELFAND-NAIMARK-SEGAL INNER PRODUCT SPACES. Quarterly Journal of Mathematics. 2012, 63(2), 367-373. ISSN 0033-5606.

HAMHALTER, J. Linear maps preserving maximal deviation and the Jordan structure of quantum systems. Journal of Mathematical Physics. 2012, 53(12), ISSN 0022-2488. Available from: http://link.aip.org/link/?JMP/53/122208

Papers in Other Journals

SCHOLTZOVÁ, J. První záznam pohybů uvnitř molekuly. ALDEBARAN BULLETIN. 2012, 2012(17), ISSN 1214-1674. Available from: http://aldebaran.cz/bulletin/2012_17_las.php

SCHOLTZOVÁ, J. Záhada šestiúhelníku na Saturnu. ALDEBARAN BULLETIN. 2012, 2012(05), ISSN 1214-1674. Available from: http://aldebaran.cz/bulletin/2012_05_hex.php

Books, Book Chapters and Lecture Notes

LINDENSTRAUSS, J., D. PREISS, and J. TIŠER. Fréchet Differentiability of Lipschitz Functions and Porous Sets in Banach Spaces. Princeton: Princeton University Press, 2012. Annals of Mathematics Studies. ISBN 9780691153551.

Conference Proceedings

BÍLKOVÁ, M., R. HORČÍK, and J. VELEBIL. Distributive substructural logics as coalgebraic logics over posets. In: GABBAY, D. and J. SPURR, eds. Advances in Modal Logic 2012. Advances in Modal logic 2012, Copenhagen, 2012-08-22/2012-08-25. London: King's College, 2012. pp. 119-142. College Publications. ISBN 978-1-84890-068-4.

GABRIËLS, J. and M. NAVARA. Searching normal forms for orthomodular lattices. In: 11th Biennial IQSA Meeting. Book of Abstracts. 11th Biennial IQSA Meeting QS Cagliari, Cagliari, 2012-07-23/2012-07-27. Cagliari: Universita di Cagliari, 2012. pp. 29-30.

STAŇKOVÁ HELISOVÁ, K. and J. STANĚK. Dimension Reduction in a Model of Random Set given by Union id Interacting Discs. In: Book of Abstracts -S4G. Stereology, Spatial Statistics and Stochastic Geometry, 7th International Conference, Praha, 2012-06-25/2012-06-28. Praha: Matfyzpress, 2012. pp. 10-11. ISBN 978-80-7378-207-8.

BALAN, A., A. KURZ, and J. VELEBIL. On coalgebraic logic over posets. In: PATTINSON, D. and L. SCHROEDER, eds. Etaps. 11th International Workshop on Coalgebraic Methods in Computer Science, Talin, 2012-03-31/2012-04-01. Tallinn: Tallinn Technical University, 2012. pp. 6-7.

KAPULKIN, K., A. KURZ, and J. VELEBIL. Expressiveness of positive coalgebraic logic. In: GABBAY, D. and J. SPURR, eds. Advances in Modal Logic 2012. Advances in Modal logic 2012, Copenhagen, 2012-08-22/2012-08-25. London: King's College, 2012. pp. 368-385. College Publications. ISBN 978-1-84890-068-4.

GABRIËLS, J. Shall we find normal forms in orthomodular lattices?. In: KLEMEN, E.P., et al., eds. FSTA12: Eleventh International Conference on Fuzzy Set Theory and Applications. Eleventh International Conference on Fuzzy Set Theory and Applications, Liptovský Ján, 2012-01-30/2012-02-03. 2012. pp. 46-47. ISBN 978-80-8040-438-3.

ČAPEK, M., et al. The Evaluation of Total Radiation Q Based on Modal Aproach. In: Proceedings of the 6th European Conference on Antennas and Propagation (EUCAP 2012). 6th European Conference on Antennas and Propagation, Praha, 2012-03-25/2012-03-30. Piscataway: IEEE, 2012. pp. 883-885. ISBN 978-1-4577-0918-0. DOI 10.1109/EuCAP.2012.6205873.

Dissertations

BOHATA, M. Technique of operator algebras in quantum structures. 2012. PhD Thesis.

Research Reports

GABRIËLS, J. and M. NAVARA. New results in associativity and distributivity of orthomodular lattices. 2012.

Unpublished Lectures

STAŇKOVÁ HELISOVÁ, K. Estimating parameters in spatio-temporal Quermass-interaction process. Unpublished Lecture. 9th French-Danish workshop in Spatial Statistics and Image Analysis in Biology. 2012-05-10.

PTÁK, P. Orthocomplemented difference lattices. Unpublished Lecture. University of Cagliari - Department of Philosophy. 2012-07-23.

HAMHALTER, J. and E. TURILOVA. Affiliated Subspaces in Structure Theory of von Neumann Algebras. Unpublished Lecture. University of Cagliari - Department of Philosophy. 2012-07-24.

BOHATA, M. and J. HAMHALTER. Star Order Isomorphisms on von Neumann Algebras. Unpublished Lecture. University of Cagliari - Department of Philosophy. 2012-07-24.

STAŇKOVÁ HELISOVÁ, K. Dimension reduction in a model of random set given by union of interacting discs. Unpublished Lecture. Stereology, Spatial Statistics and Stochastic Geometry - 7th International Conference. 2012-06-26.

TIŠER, J. Differentiability and porous sets. Unpublished Lecture. Workshop in Banach spaces, Birmingham University. 2012-06-06.

BOHATA, M. and J. HAMHALTER. Structures of Operator Algebra and Jordan Isomorphisms. Unpublished Lecture. WOAT 2012. 2012-10-11.

HAMHALTER, J. and E. TURILOVA. Ordered Structure of Abelian Subalgebras and Jordan Structure of Operator Algebras. Unpublished Lecture. University of Cagliari - Department of Philosophy. 2012-07-23.

The page was created 17.11.2017 05:00:01
Responsible person: doc. Ing. Milan Polívka, Ph.D.